# SDR DALA1160600928

- Difficulty date: October 30, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 148-160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON CUSP WEB ANGLE FROM BS 148-160 X=-52--60.  CUSP WEB WAS REPAIRED IAW ERA 497030-15 REV ORIG.
